# SDR 08FDEA03912

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 74,104 hours, 23,620 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 607155
- Condition: Worn
- Location: Bs 1638-1631
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT SEAT TRACK 75L, FS 1638L TO 1631L, HAS 3 WORN   LOBES BLEND AREA IAW 53-70-00 FIG 5, SHEET 1 OF 2 ORIGINAL .145 AFTER REWORK .118 OUT OF LIMITS.  REMOVED AND REPLACED FLOOR PANELS IAW AMM 53-21-08-2 STA 1561-1661 LBL 48-75 AND 1561-1661 LBL 75-108.  REMOVED AND REPLACED SEAT TRACK IAW SRM 53-70-00 VOL 1.  FABRICATED SEAT TRACK, SPLICE HAT AND PLATE ON TR NR T8/ 758025 AND T8/758026.
